# SDR SWAA2020020440986

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,379 hours, 40,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST.          / R&R BATTERY PACKS PER AMM AND DWG.
